# SDR AALA20011149

- Difficulty date: May 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5100 · Standard Practices/Structures
- Part: Strap
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 4 INCHES BY 12 INCHES, ON BUTT SPLICE STRAP AT STATION 680, BETWEEN 28L AND 28R.  REMOVED CORRODED STRAP AND INSTALLED NEW STRAP.  (M)
